# SDR HYI2003F00018

- Difficulty date: October 31, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N771EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0046
- Engine: Cont TSIO520VB
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: DCF290D7CT3
- Part serial: 741666
- Condition: Unserviceable
- Location: Lt Eng Prop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, DURING CRUISE LEVEL FLIGHT, 658 ENGINE BEGAN TO SURGE +/- 400 RPM.  AFTER REDUCING POWER, AIRCRAFT LANDED WITHOUT INCIDENT.   MECHANIC FOUND 6 FT PROP GOVERNOR FAILED.  MECHANIC CHANGED GOVERNOR AND RELEASED AIRCRAFT BACK TO SERVICE.(K)
